Alert archive / Alabama / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 23, NWS Huntsville, AL

March 2, 2012Limestone County, Alabama

NWS Huntsville, AL issued this severe thunderstorm warning at Mar 2, 2012, 3:44 PM CST for Limestone County, Alabama. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 2, 2012, 3:44 PM CST (21:44 UTC)
Expired
Mar 2, 2012, 4:15 PM CST
In force
31 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon

County Limestone County, AL

The radar

The Northeast Alabama radar (KHTX), 87 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 2, 1:20 PM CSTTornado WatchSPC9 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.7 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1667 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 175 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1667 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
523 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
175 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

323 
WUUS54 KHUN 022144
SVRHUN
ALC083-022215-
/O.NEW.KHUN.SV.W.0023.120302T2144Z-120302T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
344 PM CST FRI MAR 2 2012

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL LIMESTONE COUNTY IN NORTH CENTRAL ALABAMA...

* UNTIL 415 PM CST

* AT 340 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  SOUTHWEST OF RIPLEY...OR ABOUT 13 MILES NORTHWEST OF DECATUR...AND
  MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  TANNER...
  ATHENS...
  FRENCH MILL...
  CAPSHAW...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR INTERIOR ROOM.

&&

LAT...LON 3485 8690 3484 8679 3468 8679 3465 8703
      3466 8704 3465 8705 3467 8709 3474 8715
      3476 8721 3477 8724 3489 8693
TIME...MOT...LOC 2145Z 246DEG 37KT 3472 8712

$$
2 follow-up statements
599 
WWUS54 KHUN 022202
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
402 PM CST FRI MAR 2 2012

ALC083-022215-
/O.CON.KHUN.SV.W.0023.000000T0000Z-120302T2215Z/
LIMESTONE AL-
402 PM CST FRI MAR 2 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CST
FOR CENTRAL LIMESTONE COUNTY...

AT 359 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR FRENCH MILL...OR ABOUT NEAR ATHENS...MOVING NORTHEAST AT
45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CAPSHAW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A 
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3485 8689 3484 8679 3472 8679 3471 8693
      3474 8697 3475 8698 3477 8698 3479 8700
      3480 8702 3482 8702 3485 8693
TIME...MOT...LOC 2202Z 246DEG 37KT 3478 8690

$$
986 
WWUS54 KHUN 022207
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
407 PM CST FRI MAR 2 2012

ALC083-022218-
/O.EXP.KHUN.SV.W.0023.000000T0000Z-120302T2215Z/
LIMESTONE AL-
407 PM CST FRI MAR 2 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LIMESTONE COUNTY
EXPIRES AT 415 PM CST...

WEATHER SERVICE DOPPLER RADAR INDICATES THE THUNDERSTORM THAT
PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER SEVERE. THEREFORE
THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

HEAVY RAIN...GUSTY WINDS...AND FREQUENT LIGHTNING ARE STILL POSSIBLE 
FROM THIS THUNDERSTORM. STAY INDOORS UNTIL THE STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FRIDAY EVENING FOR
NORTHERN ALABAMA AND CENTRAL TENNESSEE.

LAT...LON 3485 8689 3484 8679 3472 8679 3471 8693
      3474 8697 3475 8698 3477 8698 3479 8700
      3480 8702 3482 8702 3485 8693
TIME...MOT...LOC 2208Z 246DEG 37KT 3480 8683

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 2, 3:43 PM CST, 1 minute earlier.

Area forecast discussion, Mar 2, 3:43 PM CST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
343 PM CST FRI MAR 2 2012

.DISCUSSION...
SECOND WAVE OF SEVERE WX IS WELL UNDER WAY ACROSS THE CNTRL TN VALLEY
THIS AFTERNOON...WITH A HIGHLY SHEARED AND VERY UNSTABLE AIRMASS WELL
IN PLACE. WARM CONVEYOR BELT WELL ENTRENCHED ACROSS THE REGION IS
ALSO PROVIDING ABUNDANT MOISTURE UNDER A SWLY FLOW REGIME. ALL OF
THIS IS OCCURRING WELL AHEAD OF THE ADVERTISED COLD FRONT WHICH IS
JUST NOW BEGINNING TO CROSS THE MS RIVER. CONVECTIVE MODE THUS FAR IS
VERY DISCRETE WITH NUMEROUS SUPERCELLS DEVELOPING. SEVERAL LARGE HAIL
REPORTS HAVE BEEN RECEIVED THUS FAR...WITH A FEW CELLS SHOWING SOME
TORNADIC SIGNATURES. UNFORTUNATELY...THIS TYPE OF CONVECTIVE ACTIVITY
IS XPCTED TO CONTINUE THROUGH THE REMAINING AFTERNOON HRS BEFORE THE
COLD FRONT MOVES CLOSER TO NW AL.

WILL ALLOW THE WIND ADVISORY TO EXPIRE AT 4 PM SINCE WINDS WILL SLOWLY
BEGIN TO DECREASE BY EARLY EVENING.

CONVECTIVE MODE IS STILL XPCTED TO BECOME A BIT MORE LINEAR ALONG OR
JUST AHEAD OF THE FRONT GOING INTO THE EVENING PERIOD...AS THE SHEAR
PROFILE BECOMES MORE UNIDIRECTIONAL. IN ANY CASE...STRONG TO SEVERE
TSTMS ARE XPCTED TO ACCOMPANY THE FRONTAL PASSAGE...WITH DAMAGING
WINDS...LARGE HAIL AND ISOLATED TORNADOES ALL POSSIBLE BEFORE THE
FRONT BEGINS TO MAKE ITS WAY EWD ACROSS THE AREA LATER TONIGHT. REFER
TO THE HAZARDOUS WEATHER OUTLOOK FOR MORE SPECIFIC INFORMATION ON ANY
SEVERE WX THREATS AND TIMING.

LATEST MODEL RUNS SHOW THE COLD FRONT MOVING THROUGH THE AREA DURING
THE EVENING HRS...BEFORE EXITING TO THE E AROUND MIDNIGHT. OVERALL WX
CONDITIONS SHOULD QUICKLY IMPROVE FROM W TO E DURING THE LATTER PART
OF THE EVENING PERIOD...WITH THE PASSAGE OF THE FRONT. PRECIP/LIGHT
SHOWERS MAY LINGER ALONG OR JUST BEHIND THE FRONT HEADING INTO THE
MORNING HRS SAT...BEFORE HIGH PRESSURE OUT OF THE MID/SRN PLAINS
STATES BUILDS EWD INTO THE SE REGION. DRIER AND MORE SEASONAL WX
CONDITIONS ARE XPCTED WITH THE ONCOMING SFC RIDGE HEADING INTO THE
NEW WEEK. BROAD UPPER TROUGH PATTERN SHOULD ALSO BEGIN TO DEEPEN AND
TRANSLATE EWD ACROSS THE PLAINS STATES AND INTO THE ERN CONUS GOING
INTO SUN...THEREBY HELPING TO USHER COOLER AIR BACK INTO THE REGION.
THE PASSING UPPER TROUGH MAY ALSO RESULT IN A FEW MORE LIGHT SHOWERS
ACROSS THE EXTREME NRN/ERN HALF OF THE FORECAST AREA ON SUN BEFORE
MOVING INTO THE ATLANTIC BASIN.

RELATIVELY QUIET AND NEAR SEASONAL WX IS XPCTED THROUGH MID WEEK AS
THE SFC HIGH MAKES ITS WAY EWD ACROSS THE TN/OH VALLEY REGIONS. THE
LATTER HALF OF THE MODEL GUIDANCE IS SUGGESTING ANOTHER BOUNDARY
DROPPING INTO THE SE REGION AROUND THU...WITH PERHAPS A FEW SHOWERS
AND TSTMS RETURNING TO THE FORECAST.

09

&&

.AVIATION...
/ISSUED 1125 AM CST FRI MAR 2 2012/
FOR 18Z TAFS...EXPLOSIVE CONVECTION FOLLOWING THE PASSAGE OF THE WARM
FRONT EARLIER HAS MOVED OUT OF THE AREA TO THE NE. VFR CONDITIONS ARE
NOW XPCTED INTO THE AFTERNOON PERIOD...WITH BREAKS IN THE MID/HIGH
CLOUDS POSSIBLE FOR THE NEXT FEW HRS. SFC WINDS OUT OF THE SW ARE
QUITE STRONG...WITH SPEEDS AOA 20KT WITH GUSTS NEAR 30KT. CONVECTION
IS THEN XPCTED TO REDEVELOP AFTER 21Z AS THE AIRMASS ACROSS THE AREA
BECOMES QUITE UNSTABLE...WITH A STRONG UNIDIRECTIONAL SHEAR/WIND
PROFILE DEVELOPING. A LINE OF STRONG/SEVERE TSRA IS THEN XPCTED TO
MOVE W TO E ACROSS THE AREA AFTER 01Z SAT...ALONG/AHEAD OF AN
ADVANCING COLD FRONT. THE TSRA THREAT IS XPCTED TO DIMINISH LATER THIS
EVENING WITH THE PASSAGE OF THE COLD FRONT...WITH VFR CONDITIONS
DEVELOPING DURING THE OVERNIGHT PERIOD. WIND SPEEDS ARE ALSO XPCTED TO
DIMINISH BEHIND THE DEPARTING FRONT.

09

&&

.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE    42  58  33  58  37 /  90  20  10  20  10
SHOALS        40  59  33  59  38 /  90  10  10  10  10
VINEMONT      42  56  34  57  39 / 100  20  10  10  10
FAYETTEVILLE  41  56  31  56  34 /  90  20  10  20  10
ALBERTVILLE   46  57  32  56  35 / 100  20  10  10  10
FORT PAYNE    45  57  30  57  33 / 100  20  10  20  10

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR THE FOLLOWING
     ZONES: ALZ001>010-016.

TN...WIND ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR THE FOLLOWING
     ZONES: TNZ076-096-097.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Mar 2, 12:29 PM CST, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1229 PM CST FRI MAR 2 2012

ALZ001>010-016-TNZ076-096-097-030300-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
1229 PM CST FRI MAR 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A SECOND ROUND OF SEVERE THUNDERSTORMS IS EXPECTED DURING THE LATE
AFTERNOON HOURS AND CONTINUING INTO THE EVENING...AS A STRONG COLD
FRONT MOVES ACROSS THE AREA FROM THE WEST. DAMAGING WINDS...LARGE
HAIL...AND TORNADOES ARE ALL POSSIBLE AS A LINE OF STRONG TO SEVERE
THUNDERSTORMS DEVELOPS ALONG OR AHEAD OF THE FRONT.

THE TORNADO THREAT WILL BE MOST LIKELY WITH ANY DISCRETE THUNDERSTORMS
THAT DEVELOP WELL AHEAD OF THE FRONT...OR WITH ANY BREAKS IN THE LINE
OF THUNDERSTORMS.

THE BEST TIMING OF SEVERE WEATHER IS FROM 3 TO 6 PM OVER NORTHWEST
ALABAMA...FROM 6 TO 9 PM ALONG INTERSTATE 65 INCLUDING THE HUNTSVILLE
AREA...AND FROM 9 PM TO MIDNIGHT OVER NORTHEAST ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

THE SEVERE WEATHER THREAT IS EXPECTED TO DIMINISH FROM WEST TO EAST
AS THE COLD FRONT MOVES OUT OF THE AREA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IN
SUPPORT OF SEVERE WEATHER OPERATIONS IS ONGOING TODAY AND WILL LIKELY
BE CONTINUED TONIGHT.

In the hours before

Local storm report, Mar 2, 3:24 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
324 PM CST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TSTM WND DMG     5 N FLORENCE            34.87N 87.68W
03/02/2012                   LAUDERDALE         AL   TRAINED SPOTTER

            SMALL TREE LIMBS DOWN NORTH OF FLORENCE

&&

JMS
Local storm report, Mar 2, 3:27 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
327 PM CST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0321 PM     TSTM WND DMG     5 SSW CHEROKEE          34.69N 87.99W
03/02/2012                   COLBERT            AL   EMERGENCY MNGR

            TREES WERE BLOWN DOWN ON A HOUSE IN WHITE PIKE AREA. FIRE
            AND EMS ENROUTE TO LOCATION. INJURIES UNKNOWN.

&&

KWEBER
Local storm report, Mar 2, 3:30 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
330 PM CST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             FLORENCE                34.83N 87.67W
03/02/2012  E1.00 INCH       LAUDERDALE         AL   EMERGENCY MNGR

            2 INCHES OF HAIL UP TO THE SIZE OF QUARTERS WAS REPORTED.

&&

KWEBER
Local storm report, Mar 2, 3:31 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
331 PM CST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             DECHERD                 35.21N 86.09W
03/02/2012  E2.75 INCH       FRANKLIN           TN   EMERGENCY MNGR

            BASEBALL SIZE HAIL WAS REPORTED.

&&

KWEBER
Local storm report, Mar 2, 3:32 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
332 PM CST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     HAIL             HATTON                  34.56N 87.41W
03/02/2012  E0.75 INCH       LAWRENCE           AL   TRAINED SPOTTER

            PENNY SIZED HAIL REPORTED IN THE HATTON COMMUNITY ON HWY
            101

&&

JMS
Local storm report, Mar 2, 3:42 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
342 PM CST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0331 PM     FUNNEL CLOUD     2 SE NORTH COURTLAND    34.66N 87.28W
03/02/2012                   LAWRENCE           AL   TRAINED SPOTTER

            WALL CLOUD REPORTED.

&&

KWEBER

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 4:44 AM CSTWind AdvisoryHUNColbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more11 hr
Mar 2, 7:21 AM CSTSpecial Weather StatementHUNLawrence39 min
Mar 2, 8:09 AM CSTSpecial Weather StatementHUNLawrence, Limestone51 min
Mar 2, 8:51 AM CSTSevere Thunderstorm WarningHUNLauderdale, Lawrence, Limestone, Madison24 min
Mar 2, 9:12 AM CSTSevere Thunderstorm WarningHUNLimestone, Madison33 min
Mar 2, 9:15 AM CSTSpecial Weather StatementHUNLawrence30 min
Mar 2, 9:18 AM CSTTornado WarningHUNLimestone, Madison27 min
Mar 2, 9:35 AM CSTTornado WarningHUNLimestone, Madison25 min
Mar 2, 9:41 AM CSTTornado WarningHUNJackson, Madison34 min
Mar 2, 9:59 AM CSTTornado Warning EmergencyHUNJackson, Madison31 min
Mar 2, 10:10 AM CSTTornado WarningHUNJackson35 min
Mar 2, 10:24 AM CSTTornado WarningHUNJackson, Madison36 min
Mar 2, 1:01 PM CSTSpecial Weather StatementHUNLawrence, Limestone44 min
Mar 2, 1:26 PM CSTSpecial Weather StatementHUNFranklin34 min
Mar 2, 1:30 PM CSTSevere Thunderstorm WarningHUNLauderdale, Lawrence, Limestone30 min
Mar 2, 1:31 PM CSTSevere Thunderstorm WarningHUNFranklin, Lawrence29 min
Mar 2, 1:55 PM CSTSevere Thunderstorm WarningHUNLimestone, Madison50 min
Mar 2, 2:00 PM CSTTornado WarningHUNLimestone30 min
Mar 2, 2:06 PM CSTSevere Thunderstorm WarningHUNColbert, Lauderdale24 min
Mar 2, 2:29 PM CSTSevere Thunderstorm WarningHUNColbert, Lauderdale31 min
Mar 2, 2:41 PM CSTTornado WarningHUNColbert, Lauderdale, Lawrence34 min
Mar 2, 3:07 PM CSTTornado WarningHUNLimestone23 min
Mar 2, 3:16 PM CSTSevere Thunderstorm WarningHUNColbert, Lawrence29 min
Mar 2, 3:26 PM CSTTornado WarningHUNLimestone, Madison34 min
Mar 2, 3:27 PM CSTTornado WarningHUNLawrence33 min
Mar 2, 3:58 PM CSTTornado WarningHUNJackson, Madison14 min
Mar 2, 4:00 PM CSTSevere Thunderstorm WarningHUNLawrence, Morgan30 min
Mar 2, 4:10 PM CSTSevere Thunderstorm WarningHUNJackson, Madison50 min
Mar 2, 4:15 PM CSTSevere Thunderstorm WarningHUNCullman, Morgan30 min
Mar 2, 4:21 PM CSTSevere Thunderstorm WarningHUNMadison24 min
Mar 2, 4:33 PM CSTTornado WarningHUNCullman, Morgan27 min
Mar 2, 4:51 PM CSTSevere Thunderstorm WarningHUNJackson, Madison24 min
Mar 2, 4:55 PM CSTTornado WarningHUNMorgan15 min
Mar 2, 5:14 PM CSTSevere Thunderstorm WarningHUNJackson46 min
Mar 2, 5:49 PM CSTSevere Thunderstorm WarningHUNCullman26 min
Mar 2, 5:57 PM CSTSevere Thunderstorm WarningHUNJackson18 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.